background

I have been taking Elleste Duet for 2 years now, however, I stopped taking them 6 weeks ago on my GP's suggestion. I felt so ill with stress and I was crying all the time. The GP has prescribed me Prozac, which has sorted out the mood problems. I still feel very unwell though; I'm tired, nauseous, and I'm getting hot flushes day and night. Can you help?

Do you have questions? Please feel free to ask.

Click here to ask your question

How helpful was this answer?

Our customers love us!

We are proud of the high standard of customer service we deliver and our customers love us so much they give our service a 98% rating. That’s pretty close to perfect!

Read some of our customer ratings

Good Health Starts In The Kitchen

Great tasting recipes to nourish the body from the inside out this winter.

Let's get cooking

Prepare for winter

Echinaforce® is our must-have remedy for the approaching cold & flu season. It's never too early to stock up!

Get yours now

Did you know?

Increasing your vitamin C intake now will help strengthen your immune system for the arrival of cold & flu season

Up your Vitamin C
Free sample of Menopause Support